Vol. 98, No. 2, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An error estimate uniform in time for spectral Galerkin approximations of the Navier-Stokes problem

John Groves Heywood

Vol. 98 (1982), No. 2, 333–345
Mathematical Subject Classification 2000
Primary: 65M60
Secondary: 65M15, 35Q10
Milestones
Received: 20 August 1980
Published: 1 February 1982
Authors
John Groves Heywood